MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Catalog Number STS-OM-001
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Hyperglycemia (1905); Dizziness (2194); Urinary Frequency / Polyuria (2275)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of hyperglycemia.
 
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the abdomen on (b)(6) 2025.On 10/27/2025, it was reported that the patient was awakened by an alarm on her cgm indicating an urgent low glucose alert without a specific value.She felt dizzy and, without checking her blood glucose via fingerstick , she drank orange juice before returning to sleep.Later, she was again awakened by another urgent low alarm and consumed more orange juice.Despite this, she continued to experience frequent urination and noticed that her cgm still displayed an urgent low alert.She then checked her blood glucose with a fingerstick, which read 587 mg/dl, while the cgm continued to show urgent low with no numeric value.The patient removed her cgm sensor, administered 10 units of humalog by injection, and was transported to the hospital by her sister.At the emergency room (er), her blood glucose was 562 mg/dl.She was treated with insulin drip and received iv fluids with magnesium, potassium, sodium, and saline.She remained hospitalized overnight.At the time of discharge, her blood glucose was 91 mg/dl, and she reported feeling much better.Data was evaluated and the allegation was undetermined.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.At the er, there was not a complete set of reported glucose values available to search within the parkes error grid calculator.The data investigation did not find blood glucose calibration values to compare to cgm values during the reported sensor session or the calibrations during the reported sensor session were in accurate range per device specifications.No additional patient or event information is available.
 
Additional Manufacturer Narrative
B5 describe event or problem - additional.H2 additional information.H6 investigation conclusion - additional.
 
Event or Problem Description
Subsequent to the initial mdr, additional information became available.It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.It was indicated that the patient rubbed/bumped/laid on the transmitter, which is misuse of the device.The sensor was inserted into the abdomen on (b)(6) 2025.On 10/27/2025, it was reported that the patient was awakened by an alarm on her cgm indicating an urgent low glucose alert without a specific value.She felt dizzy and, without checking her blood glucose via fingerstick, she drank orange juice before returning to sleep.Later, she was again awakened by another urgent low alarm and consumed more orange juice.Despite this, she continued to experience frequent urination and noticed that her cgm still displayed an urgent low alert.She then checked her blood glucose with a fingerstick, which read 587 mg/dl, while the cgm continued to show urgent low with no numeric value.The patient removed her cgm sensor, administered 10 units of humalog by injection, and was transported to the hospital by her sister.At the emergency room (er), her blood glucose was 562 mg/dl.She was treated with insulin drip and received iv fluids with magnesium, potassium, sodium, and saline.She remained hospitalized overnight.At the time of discharge, her blood glucose was 91 mg/dl, and she reported feeling much better.Data was evaluated and the allegation was undetermined.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.At the er, there was not a complete set of reported glucose values available to search within the parkes error grid calculator.The data investigation did not find blood glucose calibration values to compare to cgm values during the reported sensor session or the calibrations during the reported sensor session were in accurate range per device specifications.No additional patient or event information is available.

Brand Name
DEXCOM G6 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key23513930
Report Number3004753838-2025-315614
Device Sequence Number9877292
Product Code QBJ
UDI-Device Identifier80386270000251
UDI-Public(01)80386270000251
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
DEN170088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSTS-OM-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TANDEM TSLIM PUMP
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient Weight61 KG